A. JOUHARI, and M. SERHANI, and ALI BOUTOULOUT, (2012) Dynamic and controllability of a nonlinear wastewater treatment problem. J. Appl. Maths. and Informatics.(2012), Vol. 30, N°. 5-6, PP. 883-902..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Théorie des Systèmes et Informatique
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/699

Actions (login required)

View Item View Item